Volume 26(2019)
1. A. Hamzeh and A. R. Ashrafi

"Some remarks on the order supergraph of the power graph of a finite group", 26, 2019, 1-12.
DOI: 10.24330/ieja.586838

(pdf)
2. Allen Herman and Gurmail Singh

"Extending table algebras to Hopf algebras", 26, 2019, 13-28.
DOI: 10.24330/ieja.586882

(pdf)
3. Maryam Davoudian

"On α-almost quasi Artinian modules", 26, 2019, 29-40.
DOI: 10.24330/ieja.586913


(pdf)
4. Surinder Kaur and Manju Khan

"Class length of elements of group in the normalized unit group", 26, 2019, 41-52.
DOI: 10.24330/ieja.586920 

(pdf)
5. Samir Bouchiba and Mouhssine El-Arabi

"Injective modules with respect to modules of projective dimension at most one",  26, 2019, 53-75.
DOI: 10.24330/ieja.586945

(pdf)
6. Zhu Zhanmin

"A generalization of simple-injective rings", 26, 2019, 76-86.
DOI: 10.24330/ieja.586952

(pdf)
7. Susan Karimi and Shiroyeh Payrovi

"Annihilators of top local cohomology modules defined by a pair of ideals", 26, 2019, 87-94.
DOI: 10.24330/ieja.586962

(pdf)
8. S. Ebrahimi Atani and F. Esmaeili Khalil Saraei

"On quasi comultiplication modules over pullback rings", 26, 2019, 95-110.
DOI: 10.24330/ieja.586980

(pdf)
9. S. Santhakumar

"A note on automorphism liftable modules", 26, 2019, 111-121.
DOI: 10.24330/ieja.587002

(pdf)
10. Rustam Turdibaev

"Bipartite graphs and the structure of finite-dimensional semisimple Leibniz algebras", 26, 2019, 122-130.
DOI: 10.24330/ieja.587009

(pdf)
11. M. Tamer Kosan and Jan Zemlicka

"On finite dimensional algebras which are sums of two subalgebras", 26, 2019, 131-144.
DOI: 10.24330/ieja.587018

(pdf)
12. O. Dovgoshey

"Semigroups generated by partitions", 26, 2019, 145-190.
DOI: 10.24330/ieja.587041

(pdf)
13. Pramod Kanwar, Meenu Khatkar and R. K. Sharma

"On Leavitt path algebras over commutative rings", 26, 2019, 191-203.
DOI: 10.24330/ieja.587053

(pdf)
14. Hyun Seung Choi and Andrew Walker

"n-Absorbing monomial ideals in polynomial rings" ,  26, 2019, 204-223.
DOI: 10.24330/ieja.587073

(pdf)
15. Jurgen Herzog, Bahareh Lajmiri and Farhad Rahmati

"On the associated prime ideals and the depth of powers of squarefree principal Borel ideals", 26, 2019, 224-244.
DOI: 10.24330/ieja.587081

(pdf)
matbaa, ankara matbaa, katalog baskı davetiye promosyon